MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX -EMS DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX -EMS DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that the battery fails to calibrate.There was no reported patient involvement.

Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key12080975
Report Number3030677-2021-12543
Device Sequence Number11674501
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Device Lot Number19028-0315-P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Distributor Facility Aware Date06/02/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
06/29/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/04/2021
08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1